# SDR HNAA0700146

- Difficulty date: July 6, 2007
- Submitted: July 14, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 40,772 hours, 45,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 85310346104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL ANGLE AT TOP OF RIGHT NLG WELL TRUNNION WEB IS CRACKED WHERE IT ATTACHES BETWEEN THE WEB AND VERT TRUNNION MOUNT BEAM.
